# SDR AU000892

- Difficulty date: August 31, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 6525396
- Condition: Cracked
- Location: Engine
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE CRANKCASE CRACKED IN THE AREA OF NR 1 CYLINDER UPPER FORWARD STUD.  NR 1 CYLINDER FORWARD LOWER BASE STUD PN 646140-1 SHEARED.  THE CRACK WAS FOUND APPROXIMATELY 60 HOURS PREVIOUSLY DURING ROUTINE MAINTENANCE, BUT WAS WITHIN LIMITS (LESS THAN 50.8 MM OR 2 INCHES). THE CRACK HAS NOW GROWN BY APPROXIMATELY 12.7 MM (0.5 INCH) WITH ADDITIONAL CRACKS APPROXIMATELY 6.35 MM (0.25 INCH)CROSSING THE END OF THE MAIN CRACK.  (X)
